# SDR W59R15971

- Difficulty date: September 29, 2022
- Submitted: October 6, 2022
- Operation: General aviation
- Aircraft: N310LA
- Make and model: Cessna 310R
- Aircraft serial: R0092
- Aircraft time: 4,376 hours
- Engine: Cont IO550*
- Propeller: 3AF32C504
- System (JASC): 6122 · Propeller Governor
- Part: Bearing
- Part number: BEARING
- Condition: Failed
- Part time: 736 hours
- Component: Propeller Gover, Mcauly, DCF290D7T3
- Component part number: D206762
- Stage of operation: NR
- How discovered: V
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

ENGINE WOULD NOT MAKE RED LINE RPM OR CYCLE. GOVERNOR REMOVED, DRIVE GEAR WOULD NOT TURN. GOVERNOR DISASSEMBLED AND FOUND BA59 BEARING FAILED AS DESCRIBED IN AD 2020-19-06 AND MCCAULEY ASB273C.  GOVERNOR OVERHAULED 30/NOV/2017 USING A NEW MCCAULEY A20107 IDLER GEAR ASSEMBLY WITH THE SUSPECT VARIANT BEARING INSTALLED. GOVERNOR IS DAMAGED BEYOND REPAIR.
